# SDR SWAA2025060966836

- Difficulty date: May 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BASE EMERGENCY EXIT ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN 2025-297707<[01] REPLACED EMERGENCY EXIT ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN IAW BOEING 737-700 AMM 33-51-01-960-802.;[02] CORRECTED STEP 1 REPLACED BASE EMERGENCY EXIT ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN IAW BOEING 737-700 AMM 33-51-01-960-802.;[03] TASK COMPLETED
